# SDR SWIA2024053000412

- Difficulty date: April 12, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE SHOOTING RIVETS FOR THE INCORPORATION OF SB 670-32-056 THE TECHNICIANS RIVET SET SLIPPED AND DENTED THE FUSELAGE JUST OUTBOARD OF THE LEFT AFT NLG WHEEL WELL CUT OUT.   (C-CHECK RO 5/25/2024)   REPAIRED DENT PER REO 670-53-11-1944 REV -- DATED 2024-05-10.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
